Alert archive / South Dakota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 117, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 14, 2011, 4:44 PM CDT for Gregory County, South Dakota. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2011, 4:44 PM CDT (21:44 UTC)
- Expired
- Jun 14, 2011, 5:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 58.0 mph
County Gregory County, SD
The radar
The North Platte radar (KLNX), 167 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 5:20 PM CDT | HAIL 1 | 7 S Herrick, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 9.7 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1348 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 527 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
426 WUUS53 KFSD 142144 SVRFSD SDC053-142230- /O.NEW.KFSD.SV.W.0117.110614T2144Z-110614T2230Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SIOUX FALLS SD 444 PM CDT TUE JUN 14 2011 THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN GREGORY COUNTY IN SOUTH CENTRAL SOUTH DAKOTA... * UNTIL 530 PM CDT * AT 444 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF BURKE...OR 38 MILES NORTH OF BASSETT...AND MOVING EAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BURKE AROUND 450 PM CDT... HERRICK AROUND 505 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 4322 9947 4320 9897 4299 9901 4299 9952 TIME...MOT...LOC 2144Z 277DEG 19KT 4312 9936 WIND...HAIL <58MPH 1.25IN $$ BT
3 follow-up statements
941 WWUS53 KFSD 142204 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 504 PM CDT TUE JUN 14 2011 SDC053-142230- /O.CON.KFSD.SV.W.0117.000000T0000Z-110614T2230Z/ GREGORY SD- 504 PM CDT TUE JUN 14 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN GREGORY COUNTY UNTIL 530 PM CDT... AT 504 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL. THIS STORM WAS LOCATED NEAR HERRICK...OR 30 MILES NORTHWEST OF SPENCER...MOVING SOUTHEAST AT 25 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHWESTERN GREGORY COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 4322 9947 4320 9897 4299 9901 4299 9952 TIME...MOT...LOC 2204Z 312DEG 23KT 4305 9922 WIND...HAIL <58MPH 1.25IN $$ BT
409 WWUS53 KFSD 142209 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 509 PM CDT TUE JUN 14 2011 SDC053-142230- /O.CON.KFSD.SV.W.0117.000000T0000Z-110614T2230Z/ GREGORY SD- 509 PM CDT TUE JUN 14 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN GREGORY COUNTY UNTIL 530 PM CDT... AT 509 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 6 MILES SOUTH OF HERRICK...OR 28 MILES NORTHWEST OF SPENCER...MOVING SOUTHEAST AT 25 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHWESTERN GREGORY COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4322 9947 4320 9897 4299 9901 4299 9952 TIME...MOT...LOC 2209Z 312DEG 23KT 4302 9919 WIND...HAIL <58MPH 1.00IN $$ BT
825 WWUS53 KFSD 142221 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 521 PM CDT TUE JUN 14 2011 SDC053-142231- /O.EXP.KFSD.SV.W.0117.000000T0000Z-110614T2230Z/ GREGORY SD- 521 PM CDT TUE JUN 14 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GREGORY COUNTY WILL EXPIRE AT 530 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4322 9947 4320 9897 4299 9901 4299 9952 TIME...MOT...LOC 2221Z 312DEG 23KT 4297 9911 $$ BT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:40 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jun 14, 3:40 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 340 PM CDT TUE JUN 14 2011 .DISCUSSION... THUNDERSTORMS THE MAIN FOCUS FOR THIS AFTERNOON AND EVENING. RAIN HAS BEEN PERSISTANT WITH THUNDERSTORMS AND RAINFALL RATES OF 1 TO NEARLY 2 INCHES AN HOUR HAS CAUSED FLASH FLOODING OVER MUCH OF SW MN. RADAR ESTIMATES OF 3 TO 4 INCHES HAVE BEEN VERIFIED BY GROUND REPORTS. AREAS OF RAIN MAINLY OVER SW MN THIS AFTERNOON IS EXPECTED TO LIFT NE THE REST OF THIS AFTERNOON AS THE MAIN THETAE ADVECTIVE MOVES INTO CENTRAL AND EASTERN MINNESOTA. FLASH FLOOD THREAT WILL SUBSIDE AS THUNDERSTORMS EXIT THE FORECAST AREA. OVERALL CHANCES FOR THUNDERSTORMS WILL CONTINUE INTO THE EARLY MORNING HOURS. TROUGH OF WARM AIR ALOFT WILL KEEP CHANCES GOING INTO THE EVENING EAST OF INTERSTATE 29 WHILE SURFACE BASED CONVECTION IS POSSIBLE MAINLY WEST OF THE JAMES VALLEY. POTENTIAL FOR SEVERE THUNDERSTORMS EAST OF INTERSTATE 29 IS RAPIDLY DECREASING THIS AFTERNOON AS EFFECTIVE SHEAR DROPS FROM 40-50 KTS AT 18Z TO 10-20 KTS BY 00Z. MAIN CHANCE FOR SEVERE THUNDERSTORMS WILL BE ALONG THE WESTERN FRINGES OF THE FORECAST AREA UNTIL EARLY THIS EVENING. MAINLY WILL HAVE WATCH THE SURFACE TROUGH WHERE THERE IS DEEPER INSTABILITY AND LOCALIZED SHEAR EXISTS. SPC MESOANALYIS INDICATING 2500 J/KG OF SURFACE BASED CAPE NEAR CHAMBERLAIN AS OF 19Z. SURFACE CAPE RAPIDLY DECREASES INTO THE JAMES VALLEY DUE TO COOL EASTERLY FLOW. SHOULD SEE CAPE VALUES DROP OFF BY LATE THIS AFTERNOON AS TROUGH MIXES DRIER AIR IN FROM THE WEST AND SURFACE HEATING WANES. OTHERWISE FOR TONIGHT...CHANCES FOR PRECIPITATION DECREASING FROM WEST TO EAST WITH CLEARING BEHIND THE TROUGH. SHOULD SEE WESTERLY FLOW AND CLEAR SKIES ACROSS THE FORECAST AREA TOWARDS SUNRISE. /97 IT IS BORDERLINE ON WHETHER THERE COULD BE ANY LINGERING LIGHT SHOWERS IN SOUTHWEST MN EARLY WEDNESDAY MORNING...WILL LEAVE A SLIGHT CHANCE FOR THE FAR NORTHEASTERN EDGE JUST FOR THE EARLY MORNING. OTHERWISE A WESTERLY FLOW OF DRY MILD AIR SHOULD BRING CLEAR TO MOSTLY CLEAR SKIES. AN UNSTABLE AND SLIGHTLY MORE MOIST AIR BRUSHING THE SAME NORTHEAST EDGE MAY GIVE WAY TO SPOTTY THUNDERSTORMS THERE AND WILL GO WITH A SLIGHT CHANCE FOR THE AFTERNOON. TEMPERATURES STILL ON TRACK FOR A MILD AND PLEASANT DAY...POSSIBLY GETTING A BIT BREEZY AROUND MIDDAY BUT NOT REALLY WINDY. WINDS WILL THEN DROP OFF TO GIVE A CLEAR AND PLEASANT EVENING. MOISTURE AND INSTABILITY RETURN STARTS QUITE RAPIDLY FROM THE SOUTH LATER WEDNESDAY NIGHT AND CONTINUES THURSDAY WITH THE RIDGING AHEAD OF SIGNIFICANT WESTERN USA TROUGH. HAD A THOUGHT OF BRINGING A MENTION TO THE FAR SOUTH LATE WEDNESDAY NIGHT BUT IT SHOULD TAKE A LITTLE WHILE FOR THE MOISTURE TO GET DEEP ENOUGH EVEN FOR MID LEVEL CONVECTION. WILL BRING IN THE SLIGHT CHANCE SLOWLY THURSDAY DURING THE UNFAVORABLE DAYTIME PERIOD THEN KEEP MENTION OF THUNDERSTORM CHANCE ALL OF AREA FOR THURSDAY NIGHT ON THROUGH THE REST OF THE FORECAST PERIOD...OR THROUGH NEXT TUESDAY. REAL FINE TUNING DIFFICULT AT THIS TIME SINCE WITH THE MAJOR TROUGH APPROACHING SLOWLY FROM THE WEST...THERE SHOULD NOT BE ANY VERY LONG PERIOD WITHOUT A THREAT. 12Z GFS AND EC RUNS HINT AT PUSHING THE THREAT THROUGH A BIT FASTER NEAR THE END OF THE PERIOD BUT WILL NOT PULL THE TRIGGER OM A DRY DAY 7 YET ESPECIALLY SINCE SHOWERS MAY LINGER ON THE BACK SIDE OF THE UPPER LOW EVEN IF THESE MODELS ARE RIGHT. TEMPERATURES WILL BE SOMEWHAT WARMER DURING THE FORECAST PERIOD THAN THEY HAVE BEEN WITH MOST OF THE WARMING ON NIGHTTIME TEMPERATURES GIVEN QUITE A BIT OF CLOUD COVER EXPECTED AND THE WARMEST AIR STAYING SOUTH OF AREA. / WILLIAMS && .AVIATION... SHOWERS AND THUNDERSTORMS CONTINUE MAINLY OVER SOUTHWEST MINNESOTA THIS AFTERNOON...MUCH OF THIS ACTIVITY SHOULD MOVE OUT OF THE AREA BY EARLY THIS EVENING. MORE THUNDERSTORMS ARE POSSIBLE OVER CENTRAL SOUTH DAKOTA LATE THIS AFTERNOON AND THEN COULD MOVE ACROSS EASTERN SOUTH DAKOTA THIS EVENING. THUNDERSTORMS TO END OVERNIGHT AS TROUGH AXIS MOVES EAST OF THE AREA. LOTS OF IFR ACROSS THE FORECAST AREA THIS AFTERNOON WITH THUNDERSTORM ACTIVITY AND STRATUS. WILL BECOME VFR AS DRY AIR MOVES IN BEHIND THE TROUGH. /97 && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && WILLIAMS
Hazardous weather outlook, Jun 14, 12:10 PM CDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1210 PM CDT TUE JUN 14 2011 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-151200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1210 PM CDT TUE JUN 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS THE AREA THIS AFTERNOON AND EVENING. THE MAIN THREAT FOR THUNDERSTORM ACTIVITY THIS AFTERNOON WILL BE AREAS NORTH OF INTERSTATE 90 AND ALONG AND EAST OF INTERSTATE 29. SEVERE THUNDERSTORMS ARE GENERALLY NOT EXPECTED TODAY...HOWEVER...A FEW STRONGER THUNDERSTORMS MAY BE CAPABLE OF PRODUCING MARGINALLY SEVERE HAIL. THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS SOUTHEAST SOUTH DAKOTA...NORTHWEST IOWA...AND SOUTHWEST MINNESOTA EARLY THIS EVENING...BUT CHANCES FOR THUNDERSTORMS WILL DECREASE FROM WEST TO EAST EVENING PROGRESSES AND INTO THE OVERNIGHT. CHANCES FOR SEVERE THUNDERSTORMS WILL REMAIN LOW TONIGHT. STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND HEAVY RAIN. FLOODING... RECORD HIGH RELEASES ARE OCCURRING FROM THE MISSOURI RIVER RESERVOIRS AND WILL CONTINUE INTO MID SUMMER. HIGH WATER LEVELS WILL CAUSE SIGNIFICANT IMPACTS BETWEEN CHAMBERLAIN AND SIOUX CITY. MANY PORTIONS OF THE LOWER JAMES RIVER VALLEY TO THE SOUTH OF MITCHELL WILL SEE MODERATE TO MAJOR FLOODING THROUGH THE WEEKEND DUE TO RECENT RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE TODAY INTO THIS EVENING. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Jun 14, 2:22 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
222 PM CDT TUE JUN 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM FLASH FLOOD 5 SSW PIPESTONE 43.94N 96.36W
06/14/2011 PIPESTONE MN EMERGENCY MNGR
HIGHWAY 23 FLOODED BETWEEN IHLEN AND PIPESTONE
&&
MFUHSLocal storm report, Jun 14, 2:41 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
241 PM CDT TUE JUN 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM FLASH FLOOD 1 WNW VALLEY SPRINGS 43.59N 96.48W
06/14/2011 MINNEHAHA SD LAW ENFORCEMENT
FLOODED ROAD ON 262ND STREET
&&
MFUHSLocal storm report, Jun 14, 3:08 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
308 PM CDT TUE JUN 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM FLASH FLOOD WNW LAKE PARK 43.45N 95.33W
06/14/2011 DICKINSON IA EMERGENCY MNGR
6 INCH DEEP WATER ON WEST RAILROAD AVE.
&&
MFUHSLocal storm report, Jun 14, 4:14 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
414 PM CDT TUE JUN 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD 5 NNW LISMORE 43.81N 95.99W
06/14/2011 NOBLES MN TRAINED SPOTTER
CHAMPEPADAN CREEK FLOODING
&&
MFUHSLocal storm report, Jun 14, 4:17 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SIOUX FALLS SD
417 PM CDT TUE JUN 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM FLASH FLOOD 5 NNW LISMORE 43.81N 95.99W
06/14/2011 NOBLES MN TRAINED SPOTTER
CHAMPEPADAN CREEK FLOODING
&&
MFUHSLocal storm report, Jun 14, 4:21 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
421 PM CDT TUE JUN 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM FLASH FLOOD LUVERNE 43.65N 96.21W
06/14/2011 ROCK MN PUBLIC
WATER IN BASEMENT. 2.50 INCHES OF RAIN.
&&
MFUHSThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:39 PM CDT | River Flood Warning | FSD | Davison | 4 hr |
| Jun 14, 10:21 AM CDT | River Flood Warning | FSD | Brule | 69 days |
| Jun 14, 12:29 PM CDT | Flash Flood Warning | FSD | Lincoln, Minnehaha | 3 hr |
| Jun 14, 1:19 PM CDT | Flash Flood Warning | FSD | Moody | 3 hr |
| Jun 14, 1:41 PM CDT | Flash Flood Warning | FSD | Lincoln, Minnehaha | 3 hr |
| Jun 14, 4:25 PM CDT | Flash Flood Warning | FSD | Minnehaha, Moody | 3 hr |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.